# SDR WX0A2015033072499

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 54,015 hours, 41,489 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING WITH AUTO BRAKES ON MED, ACFT STARTED TO VIOLENTLY STOP, THEN AUTOMATICALLY KICKED AUTO BRAKES OFF.  PERFORMED AUTO BRAKE TEST IAW 32-44-00.  OPERATIONS CHECKED GOOD NO FAULTS.
